eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Bell's palsy when you have Back pain?

Summary: Bell's palsy is found among people with Back pain, especially people who are female, 40-49 old, also have Hypertension, and take medication Vioxx.

We study 43 people who have Bell's palsy and Back pain from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Back pain and Bell's palsy >>>

 

 

 

 

Back pain

Back pain can be treated by Flexeril, Vicodin, Percocet, Tramadol, Norco, Hydrocodone Bitartrate And Acetaminophen. (latest reports from 107,043 Back Pain patients)

Bell's palsy

Bell's palsy (facial paralysis) has been reported by people with high blood pressure, rheumatoid arthritis, multiple sclerosis, depression, pain. (latest reports from 5,607 Bell's palsy patients)

On Jan, 30, 2015: 43 people who have back pain and Bell's Palsy are studied.

Trend of Bell's palsy in back pain reports

Gender of people who have back pain and experienced Bell's palsy * :

FemaleMale
Bell's palsy53.70%46.30%

Age of people who have back pain and experienced Bell's palsy * :

0-12-910-1920-2930-3940-4950-5960+
Bell's palsy0.00%0.00%0.00%0.00%15.22%28.26%15.22%41.30%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Hypertension (10 people, 23.26%)
  2. Pain (9 people, 20.93%)
  3. Vitamin d deficiency (8 people, 18.60%)
  4. Trigeminal neuralgia (8 people, 18.60%)
  5. Vitamin b12 deficiency (8 people, 18.60%)
  6. Arthralgia (8 people, 18.60%)
  7. Multiple sclerosis (8 people, 18.60%)
  8. Arthritis (3 people, 6.98%)
  9. Anxiety (2 people, 4.65%)
  10. Weight decreased (2 people, 4.65%)

Most common drugs used by these people * :

  1. Vioxx (20 people, 46.51%)
  2. Vasotec (10 people, 23.26%)
  3. Synthroid (10 people, 23.26%)
  4. Vicodin (10 people, 23.26%)
  5. Vitamin d (9 people, 20.93%)
  6. Maxzide (9 people, 20.93%)
  7. Lidoderm (8 people, 18.60%)
  8. Anusol hc (8 people, 18.60%)
  9. Miralax (8 people, 18.60%)
  10. Nystatin (8 people, 18.60%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Back Pain and Bell's Palsy?

You are not alone! Join a mobile support group:
- support group for people who have Bell's Palsy and Back pain
- support group for people who have Back pain
- support group for people who have Bell's Palsy

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Back pain, Bell's palsy

You may be interested at these reviews (Write a review):

  • Naproxin reaction severe
    My partner was given Naproxin for back pain, after taking the reccommended dose of 2 per day for about 10 days he had a severe reaction. It started off with what looked like insect bites on his torso and arms, within half an hour, these had turned into huge welps that were blending together, He looked like he had been scalded all over. The itching was unbearable so rang NHS helpline, they said to get antihistimnes in the morning and to stop the Naproxin. My partner started to hallucinate, he said he saw vivid colours, a vortex of bright colours and flowers, then he passed out in the bathroom and it took a while to bring him round. He insisted he was fine and just wanted to sleep. In the morning we went to the GP, got some antihistimines but by now his whole body was in a mess, his hands had swollen to 3 x normal size and he was having cold sweats. By now the weekend was here so when he took another turn for the worse, we had to go to an out of hours gp, he saw the photos I had taken of the welps and immediately prescribed very strong antihistimines to be taken x 4 daily, thankfully after the second day everything normalised, we are in day 3 now and my hope is that when he stops taking the meds, the hives will not return. Very worrying medication in my opinion and one that I will not have in the house again.
  • Losartan cause deep vein thrombosis
    have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my older physician increase high dose of Warfarin I was losing mi Vision and stopped Losartan by my self and my vision is great now. my new physician told me that is OK that I had stopped taken Losartan. and I strongly believe that this cause me the DVT.
  • Bell's palsy and statin drugs
    I have had bells since Dec 2012 to current sept 2013. I have been taking lovastatin

    For over 8 yrs. I believe the lovastatin has something to do with my bells. I also have had traces of blood in my urine samples. Now I am getting hip pain and trembling all over my body. Past three months, I have severe middle and side back pain. I have gone to a chiropractor with no relief for 3 months. I've had back x rays and MRI and everything was negative. The DR look at you and can't figure out what is wrong. They just want to give you pain drugs which I don't want. Finally spoke to my pharmacist and she said it sounds like my statins were giving me all these issues which included the bells. I have stopped taking the lovastatin for about a wk now and my shivering and trembling have stopped. I am getting a Massage each week to help the back pain and it is slowing helping.





    I believe all my problems have been the lovastatin drug. I previously was taking Lipitor and had severe knee and hip pain. Stopped for two weeks and all disappeared



    I am done with these statins. The pharmacist said you can get bells from lovastatin.

    I was shocked to hear this. Anyone out there have any of these symptoms?

More reviews for: Back pain, Bell's palsy

Comments from related studies:

  • From this study (6 days ago):

  • I have a spinal cord injury and have frequent UTIs. In July of 2014 I began to have urinary leaking around my foley catheter for the first time in 35 years. I am having a problem with antibiotics not touching the current bacteria in my urine. I was prescribed Keflex 5 days before the initial leaking [back in July as stated above] and I do not know whether it is from taking the Keflex or not. My urologist wants to prescribe it again but after reading about bladder and urethral damage, I am scared to death to do so. I have taken many antibiotics over 35 years with no problems except for Levaquin for a UTI that caused EXTREME deep muscle and joint pain.

    Reply

  • From this study (2 weeks ago):

  • I am waiting for my 2nd revision (3rd attempt) to a supposed routine hip replacement on a 40 year old woman. We found out after the second attempt that as they put it "my bones were just too soft to hold the screws in place, even though I was keeping correct alignment, my bones were just soft." I said like osteoporosis???! They said no, no! Just. soft, like wet wood, from severe arthritis. You think someone would check this before surgery? Right? I don't know.

    Reply

  • From this study (2 weeks ago):

  • only hits at night last for 30 minutes then goes away, 2-3 attacks a week.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.